# SDR TRAX200600010

- Difficulty date: March 28, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL2151A10
- Aircraft serial: 10138
- Aircraft time: 5,690 hours, 3,757 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/S/D EXIT AND OPEN PLACARD'S  WORN
